# SDR UPS08652424

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 1 BRAKE FIRE ON ARRIVAL, FUSE PLUGS MELTED.  CFR WAS CALLED DUE TO FIRE.
